... what should I do? I am highly agitated all the time and yet I work out almost every day. After reading all the side effects of this drug and what it could do I'm saying NO WAY to taking this. Smart idea?
whittomp1, Hello, and welcome. I don't feel comfortable telling you what to do. I think you need to have a stern talk to your dr. But I will tell you, that my experience with it was bad. I felt lethargic, way too mellowed out. And I gained a lot of weight on it. It's different for different people. This was just my experience. I'm certain the best route to go here, is to talk to your dr. right away, and see if he will see you, and talk about something else, if your feeling this anxiety about taking it. But there have been times when I have been scared to take a medicine, and when I forced myself to do it, I was very glad I did. It's just so hard finding the right med. that works best for you without the side effects, that people don't want to experiement. But keep that chin up, and don't give up. I dont know what you've been diagnosed with, but I'm on Lamictal, and it made a huge... gigantic difference for me.
I was having mood swings all over the place. My family didn't even want to be around me at times, because my moods, and attitudes would switch. I needed help. My doctor prescribed it on top of Pristiq, which I've taken for a long time, and love it too. Good luck to you, and I'm glad you asked this question. I'm very hopeful and certain some others will share their thoughts and opinions on it as well. Remember... when you think it won't get any better, say a little prayer to give you strenght to keep going and not give up. It does get better. Believe me. I've been to the bottom of the pit. And now I'm so much better, it's amazed my whole family. Now just a pill wont help everything, but if you need that pill for your mental condition, or disease, you take that pill to help you, and then do the other things that will help you also. Many Blessing's to you. Your Friend, Ruthie
i mean, fear of gaining weight is only the least of your worries with Zyprexa... it can do more damage to your health then you will ever know... i really appreciate the directness nd honesty that drugs.com has on their website under Zyprexa side effects... the side effect listing they give you with the bottle does not completely list everything or in language everyone can understand. I mean with most drugs there is a risk of gaining weight, but its more like the diabetes linked with belly fat nd high blood sugar, nd high cholesterol nd triglicerides even though your eating lean proteins. Some people greatly adjust their diet nd take medicine, but theres so much more... like i mean your period can stop completely for instance causing fibroids, nd breast cancer... natural stuff would be so much better.
i wanted to tell you that there is a natural product out there called Empower Plus... its made by a company in Canada... they can help you with counseling nd instruction on how to use it... i know when im trying to go down on my zyprexa, i get aggressive nd manic... the product helps me to focus nd relax... its calming nd super good for you... its all vitamins nd minerals..its at truehope.com..for a PRN, Natural Vitality Calm rasberry lemon, 1/2 teaspoon is a good destressor nd melatonin is good for sleep. You can get Candida with the Empower Plus though so they will reccomend something... good luck.
I was on the maximum dosage of Zyprexa thanks to a doctor who really didn't care about my well-being. I gained a lot of weight, had a complete lack of energy and am now dealing with muscle twitches, poor circulation, headaches and nausea. Insist that your doctor place you on the lowest dosage possible, Zyprexa and its counterparts can be lethal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 3 answers
Posted 19 Mar 2013 • 2 answers
I was put on olanzapine with my 80mg prozac,wonderin,is olanzapine a benzodiazepine?It makesMeSleepy
Posted 21 Jan 2014 • 1 answer
Posted 31 May 2015 • 1 answer
Posted 19 Nov 2015 • 1 answer